# SDR AALA20110930TUL05

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 60,956 hours, 21,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143N66031
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 CARGO DOOR OUTER SKIN HAS DENT WITH A SCRATCH IN IT APPROXIMATELY 12 INCHES FORWARD OF AFT EDGE 3 INCHES BELOW NUMBER 4 BEAM.  INSTALLED DOUBLER PER SRM 52-30-01-2 R.
